Volume 179

Cannon-Thurston maps for surface groups

Pages 1-80 by Mahan Mj | From volume 179-1

Invariant varieties for polynomial dynamical systems

Pages 81-177 by Alice Medvedev, Thomas Scanlon | From volume 179-1

Fractal Weyl law for open quantum chaotic maps

Pages 179-251 by Stéphane Nonnenmacher, Johannes Sjöstrand, Maciej Zworski | From volume 179-1

The $c$-function expansion of a basic hypergeometric function associated to root systems

Pages 253-299 by J. V. Stokman | From volume 179-1

Geometry and braiding of Stokes data; Fission and wild character varieties

Pages 301-365 by P. P. Boalch | From volume 179-1

Geometric and homological properties of affine Deligne-Lusztig varieties

Pages 367-404 by Xuhua He | From volume 179-1

A product theorem in free groups

Pages 405-429 by Alexander A. Razborov | From volume 179-2

Limit theorems for translation flows

Pages 431-499 by Alexander I. Bufetov | From volume 179-2

Potential automorphy and change of weight

Pages 501-609 by Thomas Barnet-Lamb, Toby Gee, David Geraghty, Richard Taylor | From volume 179-2

On the diameter of permutation groups

Pages 611-658 by Harald A. Helfgott, Ákos Seress | From volume 179-2

Ax-Lindemann for $\mathcal{A}_g$

Pages 659-681 by Jonathan Pila, Jacob Tsimerman | From volume 179-2

Min-Max theory and the Willmore conjecture

Pages 683-782 by Fernando C. Marques, André Neves | From volume 179-2

Counting points on hyperelliptic curves in average polynomial time

Pages 783-803 by David Harvey | From volume 179-2

Recovering the good component of the Hilbert scheme

Pages 805-841 by Torsten Ekedahl, Roy Skjelnes | From volume 179-3

A general regularity theory for stable codimension 1 integral varifolds

Pages 843-1007 by Neshan Wickramasekera | From volume 179-3

Truncations of level $1$ of elements in the loop group of a reductive group

Pages 1009-1040 by Eva Viehmann | From volume 179-3

Image of the Burau representation at $d$-th roots of unity

Pages 1041-1083 by T. N. Venkataramana | From volume 179-3

Sharp vanishing thresholds for cohomology of random flag complexes

Pages 1085-1107 by Matthew Kahle | From volume 179-3

Kodaira dimension and zeros of holomorphic one-forms

Pages 1109-1120 by Mihnea Popa, Christian Schnell | From volume 179-3

Bounded gaps between primes

Pages 1121-1174 by Yitang Zhang | From volume 179-3

On the quantitative distribution of polynomial nilsequences — erratum

Pages 1175-1183 by Ben Green, Terence Tao | From volume 179-3